I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
1999, VOLUME 5, NUMBER 1, PAGES 139-147
A. V. Zhuchin
View as HTML View as gif image View as LaTeX source
The approach for study semilocal semigroup rings over non-radical
rings based on description the structure of semigroup on
the whole is suggested.
The following main statement is proved.
All articles are published in Russian.
|Main page||Editorial board|
|Instructions to authors||Contents of the journal|
Last modified: April 27, 1999